Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 20, 2014, 06:13:37 AM

Login with username, password and session length


Members
  • Total Members: 23730
  • Latest: lume
Stats
  • Total Posts: 642740
  • Total Topics: 48891
  • Online Today: 183
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 2
Guests: 127
Total: 129

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: meds and nutritional supplements  (Read 1050 times)

0 Members and 1 Guest are viewing this topic.

Offline jerek

  • Member
  • Posts: 25
meds and nutritional supplements
« on: February 16, 2008, 12:26:28 AM »
i am currently on the norvir, reyataz and truvada combination once a day.  instead of going on another cycle i decided i might try a muscle building supplement.  everyone at the gym is talking about nitro tech hardcore.  what i would like to know is....does anyone know if there is any interaction between the meds and this particular supplement.  i tried to search the net but i could not find anything.  i would appreciate any help i can get.  thanks in advance.

jerek

Offline allanq

  • Member
  • Posts: 689
  • still life with pills
Re: meds and nutritional supplements
« Reply #1 on: February 16, 2008, 10:06:05 AM »
.... instead of going on another cycle i decided i might try a muscle building supplement....

jerek,

What does "going on another cycle" mean?

Allan
Top (Breakfast): Prezista, Norvir, Isentress, Zoloft (2), Glyburide (2), Aspirin
Bottom right (Dinner): Prezista, Norvir, Isentress
Bottom left (Bedtime): Sustiva, Trazodone (2), Lipitor, Septra (no longer taking this)
Center: Alprazolam (Xanax)
Not shown: various vitamins & supplements

Offline BlkRedBonenla

  • Member
  • Posts: 85
    • My MySpace Page
Re: meds and nutritional supplements
« Reply #2 on: February 17, 2008, 07:42:31 PM »

jerek,

What does "going on another cycle" mean?

Allan


I think the gentleman means another menu of drugs because I think he's finding the ones he been prescribed depleting.

I am wondering about supplements generally. I was initially warned OFF St John's wort when I started meds a year ago. Too bad. My poor mood!! Lately I've had a resurgence in sleep problems due to the Sustiva ingredient in my ATRIPLA. I sleep maybe two hours. Most of the meds seem to carry a warning against HERBAL MEDICINES, which if one thinks about it is absurd since what distiguishes herbal medicines from the herbs we use for EATING. Anyway, I went out in search of Melatonin, and I found a Melatonin/Valerian root combo, with Vitamin E. It wasn't until I got it home and read more carefully the back of the box - the dreaded fine print - that I read "Consult your physician before using if you have an autoimmune condition or depressive disorder ..."

So it would SEEM I am to either stop taking ATRIPLA, switch to another "cycle," or forego HERBALS for PHARMACEUTICALS, like sleeping pills
- cd4 20 2/07 & 50K VL

**** 3/07 started ATRIPLA *******
- cd4 70 5/07 & Undetectable VL
- cd4 218 11/07 & Undetectable VL
-cd4 297 3/08 & Undetectable VL
-cd4 439 1/09 & Undetectable VL
-cd4 436 4/09 & Undetectable VL
-cd4 442 8/09 & Undetectable VL
-cd4 512 11/09 & Undetectable VL
-cd4 531 2/10 & Undetectable VL
-cd4 439??? 6/10 & Undetectable VL ...


_____________________________________

"A little bit of knowledge is a dangerous thing, but some minds can only handle a little." - George Bernard Shaw

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.